question-icon

What causes yellow stool while on Prevpac?

default
Posted on Tue, 19 Jul 2016
Question: Im on a prevpac, and i have experienced a couple yellow bowel movements. Is this normal
doctor
Answered by Dr. V. N. S. Parinam (1 hour later)
Brief Answer:
Can be continued till the course ends

Detailed Answer:
Hi,

Prevpac is a combination dosage mainly given for Hpylori treatment in gastritis.
It has Lansaprazole, amoxycillin, Clarithromycin. The last one Clarithromycin increases bilirubin hence can cause yellowish discoloration of the stools.
You may experience the change in stool color initially only.
That should be common and it should not stop you completing the course already prescribed by the doctor.

Hope this is clear.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1729 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes yellow stool while on Prevpac?

Brief Answer: Can be continued till the course ends Detailed Answer: Hi, Prevpac is a combination dosage mainly given for Hpylori treatment in gastritis. It has Lansaprazole, amoxycillin, Clarithromycin. The last one Clarithromycin increases bilirubin hence can cause yellowish discoloration of the stools. You may experience the change in stool color initially only. That should be common and it should not stop you completing the course already prescribed by the doctor. Hope this is clear.